# SDR CA111028007

- Difficulty date: October 27, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Conaer LA4200
- Aircraft time: 2,479 hours
- Engine: Lyc IO360A1B
- Propeller: Hartzl HCC2YK1
- System (JASC): 2720 · Rudder Control System
- Part: Pushrod
- Part number: 2710351
- Condition: Corroded
- Location: Rudder
- Part time: 2,578 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALUM ROD WAS BEING REMOVED TO REPLACE SOME CORRODED BLIND FASTENERS AT THE LOWER END FITTING (FIXED-END, STEEL FITTING).  WHEN IT WAS DISCOVERED THE ALUMINUM TUBE WAS CORRODED APPROX 45 PERCENT AROUND THE CIRCUMFRENCE OF THE ROD, AT THE END OF THE STEEL FITTING INSERT.  ROD REMOVED FROM SERVICE.
